# SDR 99ZZZX809

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N926FS
- Make and model: Cessna 425
- Aircraft serial: 4250093
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: EA801A
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ERRORS AFTER 2 HOUR FLIGHT AT 13,000 FEET.  REMOVED AND REPLACED WITH OVERHAULED UNIT.
